# SDR SWAA031219

- Difficulty date: June 2, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 50,044 hours, 47,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH FWD CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHTS ILLUMINATING WHEN SWITCH IS OFF.  REMOVED AND REPLACED BATTERY AND BATTERY CHARGER FOR FWD CABIN DOOR EMERGENCY EXIT LIGHTS PER MM.
